Kodai Mathematical Journal

Existence and multiple solutions for nonautonomous second order systems with nonsmooth potentials

Yan Ning and Tianqing An

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is concerned with the nonautonomous second order Hamiltonian systems with nondifferetiable potentials. By using the nonsmooth least action principle and the nonsmooth local linking theorem, we obtain some new existence and multiplicity results for the periodic solutions.

Article information

Source
Kodai Math. J., Volume 38, Number 3 (2015), 521-533.

Dates
First available in Project Euclid: 30 October 2015

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1446210593

Digital Object Identifier
doi:10.2996/kmj/1446210593

Mathematical Reviews number (MathSciNet)
MR3417520

Zentralblatt MATH identifier
1338.34051

Citation

Ning, Yan; An, Tianqing. Existence and multiple solutions for nonautonomous second order systems with nonsmooth potentials. Kodai Math. J. 38 (2015), no. 3, 521--533. doi:10.2996/kmj/1446210593. https://projecteuclid.org/euclid.kmj/1446210593


Export citation